Lowe2sucks post anastrozole (aromatase inhibitor) "syndrome" PAS

pas

#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)? USA

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) gents93 told me about this website

What is your current age, height, weight? 22 5’5-5’6, weight ~130lbs

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? anastrozole Teva

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? started 0.5mg every other day, dose I got syndrome was 1mg daily… there were 2-3 days I took 2mg

What condition was being treated with the drug? Elevated estradiol

For how long did you take the drug (weeks/months/years)? few weeks

How old were you, and WHEN (date) did you start the drug? 17 or 18. It was may or april 2015

How old were you when you quit, and WHEN (date) did you quit? 17 or 18. It was may or april 2015 (I took it only few weeks)

How did you quit (cold turkey or taper off)? cold turkey

How long into your usage did you notice the onset of side effects? same week as I started it

What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)
severe psychosis
paranoia
nasty body odor
my personality has been changed completely
physically i am barely alive all my muscle joints everything physically wise is completely messed up doing simple things that even 70 year old can is extremely hard for me physically
can’t use my even 50% of my brain capacity like there is a block that prevents me from doing that
severe apathy

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Testosterone replacement therapy, HCG
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?
I should note I used anastrozole before the time I described in beginning of this thread few times. this was first time me using dosages like 1mg a day of pharmaceutical anastrozole. before that I used not more than 1mg a week. probably thats why I never had such a severe life treatening symptoms from it before. Unlike gents93 I didn’t use anastrozole regurarly… sparingly when symptoms of elevated estradiol would occur (on anabolic steroids cycle with 2 steroids that aromatise into estradiol for example).

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
during my time on drug I noticed I started to feel extremely weird. First it started with shrinkage of my penis and feeling like I am not a man anymore (stopped having self reflection as a male. this gave me feeling of dysphoria like a gender dysphoria) . also physical symptoms such as brittle dry hair, cold sweating and anxiety, loss of water retention, needing to urinate every 30 minutes, inability to stay hydrated, occured. then on next days of taking it I got anhedonia, severe apathy, severe sucidal depression, extreme agitation, psychosis, paranoia, personality change (cant recocgnize myself anymore im different person since than), complete lack of emotion. physically i started losing muscle rapidly and weight, pains all over my body, 0 energy, needing to urinate every 30 minutes and inability to stay hydrated, insomnia, i started getting weird sensations as if my brain was melting inside of my head…
those continued for about 6-9 months before this hell stopped. half of symptoms stayed but most hellish ones went away
I was bedridden for another year because my body was broken just like douglasmich with inability to do anything besides laying in bed…
after that I was in way way better place health wise… but I was in state of andropause despite being on trt with normal levels of testosterone (hot flashes, no libido, dry penis tip, no morning erections, no spontaneous erections, fatigue, panic attacks, dry skin, loss of muscle tone, loss of height, skin tone changes to pale saggy old man skin, dry brittle hair, dehydration, no confidence, brain fog, passivity)
than I got Dr crisler trt book where he stated about backfilling pathway with dhea and pregnenolone (like if its required if you are on trt) so I got those from amazon first oral version but I got depression from them so I switched to transdermals and after few weeks on them I am in situation I was in the beginning of this nightmare (when I OD on anastrozole)


#2

you should include that you’ve taken anastrazole way before you developed symptoms.

also include you have hair loss now that you never had before


#3

lowe2sucks and i have identical symptoms. especially when we do things that increase our estrogen.

during the onset of our conditions, the same things were happening and we felt the same way.

we both never had MPB and suddenly & rapidly suffered from it as soon as we crashed.


#4

Do either of you have shrinkage?


#5

i personally have no shrinkage or tissue loss at all. but obviously my erections aren’t as big due to the ED


#6

I have shrinkage.
I havent finished my thread yet… I only started it because it suggested to me start before I will start checking boxes I think I will be done with this by the end of the day


#7

do you have shrinkage or are your erections not as big due to ED. big difference. if so, when did the shrinkage occur


#8

some days i wake up and my shlong is almost pretty much a tip sticking out of my body abstience from orgasm make it bigger in relaxed state
when I urinate sometimes I feel its coming back to life only to die off later on…
i am pretty sure its the shrinkage… it happened when I increased anastrozole to 1mg daily size changed to what I had when I was like 7 year old kid pre puberty… both thickness and lenght


#9

finished filling the questions and symptoms boxes


#10


this is the stuff that gave me this syndrome


#13

I deleted pictures if anybody is curious pm me i will forward to you